# SDR DALA2021102006501

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 HIDDEN CORROSION. AFTER REMOTION OF PREVIOUS REPAIR, CORROSION ON FLOOR STRINGER LBL 7.55 BTW STA 1320 TO STA 1340 WAS FOUND AT AFT CARGO COMPARTMENT (C2). (IN REFERENCE NRC 539). CORRECTIVE ACTION: SUMMARY NRC 00658 (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED ON FLOOR STRINGER THEREFORE AREA IS OUT OF LIMITS PER B757-200 SRM 53-00-53, FLOOR STRINGER LBL 7.55, FROM STA 1310 TO 1342 WAS REPAIR PER B757-200 SRM. (1989611)
